Previous |  Up |  Next


Title: A reduction method for approximate solving large elliptic systems (English)
Author: Marek, I.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 15
Issue: 1
Year: 1974
Pages: 97-102
Summary lang: English
Category: math
MSC: 65F10
MSC: 65F15
MSC: 65J05
MSC: 65N12
MSC: 65N99
idZBL: Zbl 0334.65083
idMR: MR0440966
Date available: 2012-10-05T18:54:54Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_015-1974-1_21.pdf 398.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo